# SDR CALA2024082200476

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 78,883 hours, 32,497 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A7944
- Condition: No Test
- Location: Rt Overwing
- Part time: 722,819 hours, 711,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPS CHECK FAILED WHILE PERFORMING BLOCK 6 OF SLIDE INSTALLATION TASK CARD 31-2562-1-4821. FAULT EPSU EXT LOAD EMER R SHOWS ON DISPLAY. PERFORMED EPSU BITE TEST PER AMM 33-51-00-710-A. FOUND EXTERIOR LIGHT BAD FAULT. NEW SLIDE BAD FROM STOCK. NEED TO BE REPLACED .   REMOVED RIGHT OVERWING SLIDE AMM 25-52-42.  INSTALLED RT OVERWING SLIDE UP TO & INCLUDING STEP (4) B10 OF INSTALLED REF SUBTASK 25-62-42-410-052-A.    CONTINUED INSTALLATION OF RT OFFWING ESCAPE SLIDE IAW AMM 25-62-42-400-001-A. UP TO 4.C. TEST FAILED. VERIFIED SLIDE INSTALLED IAW AMM 25-62-42-400-001-A. UP TO 4.C. TEST FAILED.  R & R RT SIDE OVERWING EMERGENCY ESCAPE PATH LIGHT BULBS IAW AMM 33-51-15. OPS TEST PASSED.  COMPLETED RT OVERWING ESCAPE SLIDE INSTALLATION IAW AMM 25-62-42-400-001-1 STEPS 4 C UP TO & INCLUDING PARAGRAPH B. EMERGENCY LIGHTING SYS OPS CHECK GOOD IAW AMM 33-51-00.
